Journal article icon

Journal article

TRAVELING COMBUSTION WAVES IN A POROUS-MEDIUM .2. STABILITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0148019

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS More from this journal
Volume:
48
Issue:
2
Pages:
374-392
Publication date:
1988-04-01
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
Pubs id:
pubs:6473
UUID:
uuid:0d2a1a98-43aa-437e-b213-6e88f1f4f40c
Local pid:
pubs:6473
Source identifiers:
6473
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP